# SDR ASAA0641192

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 45,420 hours, 25,579 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428A
- Part serial: 576485
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB HAS COMPOSITE LAYERS DAMAGED AT T/E.  PREPPED AREA FOR BONDING, FABRICATED AND INSTALLED REPAIR PIECES IAW SRM 51-70-17 AND ASA EA 2730 01107.
